# SDR QR9R20210617001

- Difficulty date: June 17, 2021
- Submitted: June 17, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9470
- Aircraft time: 2,917 hours
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Screw
- Part number: NAS62049D
- Condition: Mismanufactured
- Location: Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE ACTUATOR SCREWS (PN: NAS6204-9D) ARE MANUFACTURED OUT OF LIMITS (OVERSIZED). THIS PREVENTS SCREWS FROM PROPERLY FITTING THROUGH BUSHING OF ACTUATOR ARM.
